# SDR SWIA201335621

- Difficulty date: November 22, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N641CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10122
- Aircraft time: 24,809 hours, 17,790 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Electrical Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRE HARNESS ON OTBD SIDE OF RT WW CHAFED THROUGH.  C-CHECK REPAIRED WIRE HARNESS COVER ON OTBD OF THE RT WW IAW REO.
